Please use this identifier to cite or link to this item: https://hdl.handle.net/10137/7087
Email LibraryRMU.DOH@nt.gov.au to ask for this document in a different format
Title: Pectoralis major radiation recall.
Authors: Hack, Emma
Thachil, Thanuja
Karanth, Narayan
Citation: Journal of medical radiation sciences 2018-09-09
Abstract: Radiation recall is an uncommon phenomenon describing an acute localised inflammatory toxicity affecting tissue previously exposed to radiotherapy. It is precipitated by administration of certain medications, including chemotherapy. We describe a case involving a 50-year-old Aboriginal male smoker from a remote community in Northern Australia who underwent treatment for stage IV non-small cell lung cancer with localised radiotherapy to the primary right upper lung lobe tumour. This was followed by a course of gemcitabine, which was ceased prematurely after four cycles when he presented with radiation recall to his right pectoralis major. Our case description is complemented with a brief review of current literature regarding our case and gemcitabine-related radiation recall. This was in the context of concurrent musculoskeletal strain, an as-yet unreported association with radiation recall. His condition settled with steroid administration and discontinuation of gemcitabine.
Click to open PubMed article: https://www.ezpdhcs.nt.gov.au/login?url=https://www.ncbi.nlm.nih.gov/pubmed/30198200
Click to open Pubmed Article: https://www.ezpdhcs.nt.gov.au/login?url=https://www.ncbi.nlm.nih.gov/pubmed/30198200
Journal title: Journal of medical radiation sciences
Publication Date: 2018-09-09
Type: Case Reports
URI: https://hdl.handle.net/10137/7087
DOI: 10.1002/jmrs.303
metadata.dc.identifier.orcid: http://orcid.org/0000-0001-6461-2901
Appears in Collections:(a) NT Health Research Collection

Files in This Item:
There are no files associated with this item.


Items in ePublications are protected by copyright, with all rights reserved, unless otherwise indicated.